MathSciNet Relay Station
MathSciNet bibliographic data
MR877720 62E10 (62E15)
Azzalini, Adelchi Further results on a class of distributions which includes the normal ones. Statistica (Bologna) 46 (1986), no. 2, 199–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement